# SDR CA020307009

- Difficulty date: February 26, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,069 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Insert
- Part number: 68750121
- Condition: Leaking
- Location: Compessor Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKING FROM LOWER STARBOARD COMPRESSOR MOUNT INSERT. ENGINE REMOVED, DISASSEMBLED AND GEARBOX SENT TO ENGINE OVERHAUL FACILITY.
